Chebyshev-Type Quadratures for Doubling Weights

Shoni Gilboa, Ron Peled

Research output: Contribution to journalArticlepeer-review


A Chebyshev-type quadrature for a given weight function is a quadrature formula with equal weights. In this work, we show that a method presented by Kane may be used to determine the order of magnitude of the minimal number of nodes required in Chebyshev-type quadratures for doubling weight functions. This extends a long line of research on Chebyshev-type quadratures starting with the 1937 work of Bernstein.

Original languageEnglish
Pages (from-to)193-216
Number of pages24
JournalConstructive Approximation
Issue number2
StatePublished - 1 Apr 2017

Bibliographical note

Publisher Copyright:
© 2016, Springer Science+Business Media New York.


  • Chebyshev-type quadrature formula
  • Doubling weights
  • Equal weight quadrature


Dive into the research topics of 'Chebyshev-Type Quadratures for Doubling Weights'. Together they form a unique fingerprint.

Cite this